# SDR UPS05845569

- Difficulty date: September 20, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,876 hours, 46,490 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs8-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP INTERNAL DOUBLER HAS EXFOLIATION CORROSION AT FS 8 - FS 70 L29R L31R.  REMOVED DOUBLER AT FS 8 TO FS 70 L29R TO 31R IAW SRM 51-1-21.  FABRICATED AND INSTALLED INTERNAL DOUBLER IAW DWG 5649028 AND SRM 51-1-21.
